# SDR REXA2022062101266

- Difficulty date: May 31, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 33,425 hours, 23,060 cycles
- System (JASC): 5700 · Wing Structure
- Part: Hinge
- Part number: 601R134259
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON CENTER HINGE BUSHING LUG BORE C AND F HAVE CORROSION.	REPAIRED HINGE FITTING LUG IAW BOMBARDIER REO 670-57-61-237.
